# SDR AALA202508253900

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737-8
- Aircraft serial: 44451
- Aircraft time: 17,162 hours, 6,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANTS INBD FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
